# SDR SIMA20130430001

- Difficulty date: April 30, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 23,516 hours, 19,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 6784
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3539 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT HOLDER WAS FOUND TO BE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FIRST OFFICER’S FLASHLIGHT HOLDER IAW MM 25-60-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
